MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L; HIP COMPONENT
Model Number PHA04406
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to prosthesis dislocation+bone fracture.Components not revised: (b)(4) cotyle "anca fit?" sans trous a/revet.Hap 52 lot u1088757.(b)(4) tige "anca fit?" rev.Hap 1/3 proximal 13d lot 098634518.(b)(4) insert ceram "anca fit?" 28/40 50-52-54/28 al2.O3 bio.Forte lot u11145690.

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 28 L
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10353320
Report Number3010536692-2020-00538
Device Sequence Number2329997
Product Code LZO
UDI-Device IdentifierM684PHA044061
UDI-PublicM684PHA044061
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA04406
Device Catalogue NumberPHA04406
Device Lot NumberW10381235
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date07/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR